Journal article icon

Journal article

Cohomology pairings on singular quotients in geometric invariant theory

Abstract:
In this paper we shall give formulas for the pairings of intersection cohomology classes of complementary dimensions in the intersection cohomology of geometric invariant theoretic quotients for which semistability is not necessarily the same as stability (although we make some weaker assumptions on the action). We also give formulas for intersection pairings on resolutions of singularities (or more precisely partial resolutions, since orbifold singularities are allowed) of the quotients.

Actions


Access Document


Publisher copy:
10.1007/s00031-003-0510-y

Authors


Jeffrey, LC More by this author
Journal:
Transformation Groups vol. 8, (2003) 217-259
Volume:
8
Issue:
3
Pages:
217-259
Publication date:
2001-01-09
DOI:
EISSN:
1531-586X
ISSN:
1083-4362
URN:
uuid:a57b86d5-5319-4366-9be4-3df60f796388
Source identifiers:
25200
Local pid:
pubs:25200
Keywords:

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP